# SDR USAA2012022000011

- Difficulty date: February 9, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 26,177 hours, 20,541 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK,  LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR64, -Y765.   REPLACED SEAT TRACK IAW SRM 53-41-15 & DRAWING D53472832.
